# SDR UALA2012030101278

- Difficulty date: February 29, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 59,025 hours, 21,857 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE PACK IS IMPROPERLY INSTALLED ON LOWER PIN OR PIN IS DAMAGED CAUSING SLIDE TO LIFT UP.  REMOVED AND REPLACED SAME SLIDE PER MM.
